Pairwise consensus and the Borda rule
Bibliographic Data
| ID | 11284502 |
|---|---|
| Authors | Muhammad Mahajne (Groupe d'Analyse et de Théorie Economique Lyon St Etienne, corresponding author), Oscar Volij (0000-0003-4724-4240, Ben-Gurion University of the Negev) |
| Year | 2022 |
| Volume | 116 |
| Pages | 17-21 |
| Publication date | 2022-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/j.mathsocsci.2021.12.001 |
| OpenAlex | W3119129058 |
| Language | EN |
| References cited | 7 |
Data mining · Epistemology · Majority rule · Mathematical economics · Pairwise comparison · Preference · Preference relation · Property (philosophy · Relation (database · Social choice theory · Statistics · Computer Science · Decision-Making and Behavioral Economics · Economic theories and models · Game Theory and Voting Systems · Mathematics · Philosophy · Artificial Intelligence
| Highly cited | No |
|---|